Jump to : Download | Abstract | Contact | BibTex reference | EndNote reference |


N. Bertrand, Ph. Schnoebelen. Computable fixpoints in well-structured symbolic model checking. Formal Methods in System Design, 43(2):223-267, October 2013.

Download [help]

Download paper: Doi page

Download paper: Adobe portable document (pdf) pdf

Copyright notice: This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. These works may not be reposted without the explicit permission of the copyright holder.
This page is automatically generated by bib2html v216, © INRIA 2002-2007, Projet Lagadic


We prove a general finite-time convergence theorem for fixpoint expressions over a well-quasi-ordered set. This has immediate applications for the verification of well- structured systems, where a main issue is the computability of fixpoint expressions, and in particular for game-theoretical properties and probabilistic systems where nesting and alternation of least and greatest fixpoints are common


Nathalie Bertrand http://www.irisa.fr/prive/nbertran/

BibTex Reference

   Author = {Bertrand, N. and Schnoebelen, Ph.},
   Title = {Computable fixpoints in well-structured symbolic model checking},
   Journal = {Formal Methods in System Design},
   Volume = {43},
   Number = {2},
   Pages = {223--267},
   Month = {October},
   Year = {2013}

EndNote Reference [help]

Get EndNote Reference (.ref)